ISSN 2224-087X (Print)
ISSN 2224-0888 (Online)

Collected scientific papers
"Electronics and information technologies"

(In 1966-2010 published under the title "Electrical engineering")

(Certificate of State Registration 17618-6468 from February 11, 2011)

Main page Search Editorial Policies Rules for Authors

Issue 60

Issue 60, Pages: 54-57
DOI: https://doi.org/
A modified method for the computation of the periodic steady-state response of nonlinear systems
Ya. Shmygelsky
For computation of the periodic steady state of the nonlinear dynamic system the new variant of damping Newton method is offered. Unlike classical damping Newton method, the offered method can work with zero value of the damping parameter. It is shown, that for a choice on each iteration of optimum value of the damping parameter it is possible to use known algorithms
PDF Version

Main page Search Editorial Policies Rules for Authors

© Ivan Franko National University of Lviv, 2011

Developed and supported - Laboratory of high performance computing systems